Alert archive / Illinois / River Flood Warnings in 2020

River Flood Warning 10, NWS Lincoln, IL

January 11, 2020McLean County, Tazewell County, Woodford County, Illinois

NWS Lincoln, IL issued this river flood warning at Jan 11, 2020, 9:39 AM CST for McLean County, Tazewell County, Woodford County, Illinois. It took effect at Jan 12, 2020, 8:30 AM CST. It was in force for .

The area

The outline as issued.

The facts

Issued
Jan 11, 2020, 9:39 AM CST (15:39 UTC)
In effect from
Jan 12, 2020, 8:30 AM CST
Expired
Jan 12, 2020, 7:33 AM CST
In force
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Moderate

Counties McLean County, IL, Tazewell County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 54 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mackinaw River near Congerville (CNGI2).

Action stage
10 ft
Minor stage
13 ft
Moderate stage
14 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

669 
WGUS43 KILX 111539
FLWILX


Flood Warning
National Weather Service Lincoln IL
939 AM CST Sat Jan 11 2020

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC113-179-203-120539-
/O.NEW.KILX.FL.W.0010.200112T1430Z-200114T0000Z/
/CNGI2.2.ER.200112T1430Z.200113T0000Z.200113T1800Z.NO/
939 AM CST Sat Jan 11 2020

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Mackinaw River near Congerville.
* From Sunday morning until Monday evening.
* At  845 AM Saturday the stage was 6.2 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 14.0 feet by tomorrow evening.The river will fall 
  below flood stage by Monday afternoon.
* Impact...At 13.0 feet...Widespread agricultural flooding occurs.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Mackinaw River
 Congerville       13   6.2 Sat 9 AM    12.5   13.7   10.6


&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$

baker
3 follow-up statements
366 
WGUS83 KILX 111937
FLSILX

Flood Statement
National Weather Service Lincoln IL
137 PM CST Sat Jan 11 2020

...The Flood Warning continues for the following river in Illinois...

  Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC113-179-203-120936-
/O.EXT.KILX.FL.W.0010.200112T0720Z-200113T2145Z/
/CNGI2.2.ER.200112T0720Z.200112T1800Z.200113T1545Z.NO/
137 PM CST Sat Jan 11 2020

The Flood Warning continues for
  The Mackinaw River near Congerville. 
* From late tonight until Monday afternoon.
* At 1 PM Saturday the stage was 8.3 feet.
* Flood stage is 13 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 14 feet by tomorrow afternoon. The river 
  will fall below flood stage by Monday morning.
* Impact...At 13 feet...Widespread agricultural flooding occurs.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Mackinaw River
 Congerville       13   8.3 Sat 1 PM    13.7   13.5    9.9

&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$

07
251 
WGUS83 KILX 120218
FLSILX

Flood Statement
National Weather Service Lincoln IL
818 PM CST Sat Jan 11 2020

...The Flood Warning continues for the following river in Illinois...

  Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC113-179-203-121617-
/O.EXT.KILX.FL.W.0010.200113T0600Z-200113T1200Z/
/CNGI2.1.ER.200113T0600Z.200113T0600Z.200113T0600Z.NO/
818 PM CST Sat Jan 11 2020

The Flood Warning continues for
  The Mackinaw River near Congerville. 
* From late Sunday night until Monday morning.
* At 745 PM Saturday the stage was 9.7 feet.
* Flood stage is 13 feet.
* Forecast...The river is expected to rise to near flood stage early 
  Monday morning.
* Impact...At 13 feet...Widespread agricultural flooding occurs.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Mackinaw River
 Congerville       13   9.7 Sat 8 PM    11.5   12.7   10.0

&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$

07
491 
WGUS83 KILX 121333
FLSILX


Flood Statement
National Weather Service Lincoln IL
733 AM CST Sun Jan 12 2020

...The Flood Warning is cancelled for the following river in 
Illinois...

  Mackinaw River near Congerville affecting McLean...Tazewell and 
  Woodford Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

The river has begun to level off and is not expected to reach flood 
stage. Therefore, this will be the last statement for this event.

ILC113-179-203-121403-
/O.CAN.KILX.FL.W.0010.000000T0000Z-200113T1200Z/
/CNGI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
733 AM CST Sun Jan 12 2020

The Flood Warning is cancelled for
  The Mackinaw River near Congerville.
* At  645 AM Sunday the stage was 10.4 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will crest below flood stage at 11.5 feet 
  early tomorrow morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Mackinaw River
 Congerville       13  10.4 Sun 7 AM    11.2    8.5    7.0


&&

LAT...LON 4070 8906 4062 8907 4061 8920 4051 8933
      4056 8939 4068 8925             

$$

baker

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jan 11, 5:46 AM CST, 3 hours 53 minutes earlier.

Area forecast discussion, Jan 11, 5:46 AM CST, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
546 AM CST Sat Jan 11 2020

.SYNOPSIS...
Issued at 352 AM CST Sat Jan 11 2020

Widespread rain will continue to move across eastern and
southeastern Illinois this morning with lighter precip occurring
across the remainder of the area. As this system slides east this
morning, temperatures will begin falling from the northwest to
southeast throughout the day. Rain will change to a mix of
freezing and sleet, and then to snow across the area this
afternoon and evening.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 352 AM CST Sat Jan 11 2020

Forecast for today is quite complicated and leads to plenty of
challenges. The frontal boundary has moved through the CWA while
rain continues across eastern and southeastern IL early this
morning. Colder air is beginning to advect into the area from the
northwest with gusty northwest winds. However, no precip, or light
precip, is occurring northwest of the current rain shield in the
colder air. Concern is with the lose of deep moisture, any light
precip now will be drizzle or freezing drizzle where temps are
below 32. There is still a possibility that some of the precip
could be in the form of sleet as colder air advects into the area
later this morning and this afternoon. Eventually the precip will
change over to snow, mainly this afternoon and continue into this
evening. The deformation zone snow will setup across western IL
this afternoon and then move east-northeast across the area. 2-3
inches of snowfall is still expected by this evening along and
northwest of the IL river. East of the river to I-55, totals will
generally be around an inch or more. East of I-55 toward I-57,
snowfall totals will be less than an inch. Any ice accumulations
will be near one quarter of an inch around Galesburg, while other
areas northwest of the IL river could see around one tenth of an
inch of ice. Any ice accumulations east of the river will be
minor. The gusty northwest winds will also continue into this
evening and then taper off after midnight as the weather system
pushes further to the east and northeast.

Temps will be warm in the east and southeast this morning, but as
colder air moves into the area, temps across the entire CWA will
slowly fall through the afternoon and into the evening.

.LONG TERM...(Sunday through Friday)
ISSUED AT 352 AM CST Sat Jan 11 2020

Dry weather will finally return to most of the area for a brief
period Sunday through Monday. However, a weak system will move
across the northern part of the state and spread a little bit of
snow Sunday evening across parts of Knox county and the rest of
northwest Illinois...just not in our CWA. Cooler temps are also
expected through the period, but upper 40s to around 50 can be
expected Monday in southeast IL. The operational models are
actually dry through Tuesday, but blends of the model ensembles
indicated possibility of precip late Monday night through Tuesday
in some areas of the CWA. Another system will then move across the
area mid week with more chances of rain and snow. Then model
blends bring more chance and slight chance of precip for rest of
the week, even though the operational models indicate dry weather
until another system comes in on Friday.

Temps will stay warm through mid week and then trended
colder/normal for Thur and Friday as a cooler high pressure builds
into the region from Canada.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 546 AM CST Sat Jan 11 2020

Area of very light rain will diminish into drizzle this morning,
with only a couple intermittent showers expected through the
first half of the day. Another wave approaching the region during
the afternoon will start as light rain or drizzle across central
Illinois, then falling temperatures from the west will result in
wintry mix developing. A brief window of freezing rain or freezing
drizzle appears possible late afternoon and early evening,
particularly farther west at PIA/SPI then precip should change
over to snow. Father east, rain should prevail longer into the
evening and may briefly change over to snow before ending.
Accumulations will be most likely at the I-55 and west terminals
(PIA/BMI/SPI). Meanwhile, IFR/LIFR ceilings should prevail through
the period with improvement to MVFR late in the period or just
beyond. Finally, gusty winds are expected, particularly this
afternoon when winds may push 30kt at times.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 3 PM CST this afternoon for ILZ045-046-055>057-
062-063-066>068-071>073.

Winter Weather Advisory until midnight CST tonight for
ILZ027>030-036-040.

Flood Watch until noon CST today for ILZ038-042>044-051>054-061.

Flash Flood Watch through late tonight for ILZ051.

&&

SYNOPSIS...Auten
SHORT TERM...Auten
LONG TERM...Auten
AVIATION...Auten
Hazardous weather outlook, Jan 11, 4:58 AM CST, 4 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
458 AM CST Sat Jan 11 2020

ILZ027-028-030-121200-
Knox-Marshall-Stark-
458 AM CST Sat Jan 11 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

A mixture of freezing rain and sleet should occur this morning,
before changing to snow late in the afternoon. Snow will then
continue into the evening. A tenth to two tenths of an inch of
ice accumulation is possible, along with around 2 to 3 inches of
snow.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Flooding is expected to develop along the Illinois River early
next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
measurements of snowfall, ice, and rainfall would be appreciated
this weekend.

ILZ029-036-040-121200-
Fulton-Peoria-Schuyler-
458 AM CST Sat Jan 11 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Light rain will change to a mixture of freezing rain, sleet and
snow this morning, before becoming all snow later this afternoon.
Ice accumulations around a tenth inch are expected, with 2 to 3
inches of snow possible.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Flooding is expected to develop along the Illinois River early
next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
measurements of snowfall, ice, and rainfall would be appreciated
this weekend.

ILZ031-037-041-047>050-121200-
Cass-Mason-Menard-Morgan-Scott-Tazewell-Woodford-
458 AM CST Sat Jan 11 2020

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Light rain is expected to change to a mixture of freezing rain
and sleet late this afternoon, before changing to snow this evening.
Snowfall amounts around an inch are possible, with the higher
amounts closer to the Illinois River. Minor ice accumulations are
also possible.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Flooding is expected to develop along the west end of the
Sangamon River early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
measurements of snowfall, ice, and rainfall would be appreciated
this weekend.

ILZ038-042-121200-
Logan-McLean-
458 AM CST Sat Jan 11 2020

...FLOOD WATCH IN EFFECT UNTIL NOON CST TODAY...

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...TODAY AND TONIGHT...

Light rain is expected to change to a mixture of freezing rain
and sleet late this afternoon, before changing to snow this evening.
Snowfall amounts around an inch are possible, with the higher
amounts closer to the Illinois River. Minor ice accumulations are
also possible.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Flooding is expected to develop along the west end of the
Sangamon River early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
measurements of snowfall, ice, and rainfall would be appreciated
this weekend.

ILZ051-121200-
Sangamon-
458 AM CST Sat Jan 11 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...FLOOD WATCH IN EFFECT UNTIL NOON CST TODAY...

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...TODAY AND TONIGHT...

Light rain is expected to change to a mixture of freezing rain
and sleet late this afternoon, before changing to snow this evening.
Snowfall amounts around an inch are possible, with the higher
amounts closer to the Illinois River. Minor ice accumulations are
also possible.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Flooding is expected to develop along the west end of the
Sangamon River early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
measurements of snowfall, ice, and rainfall would be appreciated
this weekend.

ILZ043-044-052>054-061-121200-
Christian-De Witt-Macon-Moultrie-Piatt-Shelby-
458 AM CST Sat Jan 11 2020

...FLOOD WATCH IN EFFECT UNTIL NOON CST TODAY...

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Light rain will continue today, heaviest in the morning. The rain
will briefly change to a mix of rain and snow this evening before
ending. Accumulations of one half inch or less is possible.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
measurements of snow and rain would be appreciated this weekend.

ILZ045-046-121200-
Champaign-Vermilion-
458 AM CST Sat Jan 11 2020

...FLOOD WATCH IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

This Hazardous Weather Outlook is for portions of east central
Illinois.

.DAY ONE...TODAY AND TONIGHT...

Moderate rain will continue this morning and diminish this
afternoon. Around 3 to 4 inches of total rainfall is expected,
and may produce flooding of rivers, streams, and low lying and
poor drainage areas.

The rain will briefly change to a mix of rain and snow this
evening before ending. Accumulations of one half inch or less is
possible.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
measurements of snow and rain would be appreciated this weekend.

ILZ055>057-062-063-066>068-071>073-121200-
Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar-Effingham-
Jasper-Lawrence-Richland-
458 AM CST Sat Jan 11 2020

...FLOOD WATCH IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TODAY AND TONIGHT...

Moderate to heavy rain will continue this morning and diminish
this afternoon. Around 3 to 4 inches of total rainfall is
possible, and may produce flooding of rivers, streams, and low
lying and poor drainage areas.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight. However,
rainfall measurements would be appreciated this weekend.

Auten

In the hours before

Local storm report, Jan 11, 5:18 AM CST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
518 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
01/11/2020  M2.37 INCH       LOGAN              IL   CO-OP OBSERVER

            LIGHT RAIN STILL OCCURRING.

&&

AUTEN
Local storm report, Jan 11, 6:13 AM CST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
613 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       PEORIA INTERNATIONAL AI 40.67N 89.68W
01/11/2020  M1.51 INCH       PEORIA             IL   ASOS

            24 HOUR TOTAL.

0600 AM     HEAVY RAIN       CAPITAL AIRPORT         39.84N 89.68W
01/11/2020  M2.04 INCH       SANGAMON           IL   ASOS

            24 HOUR TOTAL.

0600 AM     HEAVY RAIN       WILLARD AIRPORT         40.04N 88.28W
01/11/2020  M1.62 INCH       CHAMPAIGN          IL   ASOS

            24 HOUR TOTAL, WITH 1.31 INCHES IN LAST 6 HOURS.

0600 AM     HEAVY RAIN       DECATUR AIRPORT         39.83N 88.87W
01/11/2020  M1.92 INCH       MACON              IL   ASOS

            24 HOUR TOTAL, WITH 1.16 IN PAST 6 HOURS.

0600 AM     HEAVY RAIN       LAWRENCEVILLE AIRPORT   38.76N 87.61W
01/11/2020  M1.77 INCH       LAWRENCE           IL   ASOS

            24 HOUR TOTAL.

0600 AM     HEAVY RAIN       COLES COUNTY AIRPORT    39.48N 88.28W
01/11/2020  M2.33 INCH       COLES              IL   ASOS

            24 HOUR TOTAL, WITH 1.90 IN LAST 6 HOURS.

0600 AM     HEAVY RAIN       BLOOMINGTON AIRPORT     40.48N 88.92W
01/11/2020  M2.44 INCH       MCLEAN             IL   AWOS

            24 HOUR TOTAL.

&&

SBAKER
Local storm report, Jan 11, 9:04 AM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
904 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 ENE LINCOLN           40.16N 89.33W
01/11/2020  M2.36 INCH       LOGAN              IL   OFFICIAL NWS OBS

            24 HOUR TOTAL.

0800 AM     HEAVY RAIN       1 ESE CHATHAM           39.67N 89.68W
01/11/2020  M2.45 INCH       SANGAMON           IL   NWS EMPLOYEE

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       2 NNW SHIRLEY           40.44N 89.05W
01/11/2020  M2.23 INCH       MCLEAN             IL   NWS EMPLOYEE

            24 HOUR TOTAL.

0600 AM     HEAVY RAIN       ALTONA                  41.12N 90.16W
01/11/2020  M1.27 INCH       KNOX               IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0600 AM     HEAVY RAIN       4 SW ATHENS             39.92N 89.78W
01/11/2020  M2.70 INCH       MENARD             IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       AVON                    40.66N 90.44W
01/11/2020  M1.45 INCH       FULTON             IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       BUFFALO                 39.85N 89.41W
01/11/2020  M2.22 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       CANTON                  40.56N 90.04W
01/11/2020  M1.37 INCH       FULTON             IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0730 AM     HEAVY RAIN       CHENOA                  40.74N 88.72W
01/11/2020  M2.45 INCH       MCLEAN             IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       GALESBURG               40.95N 90.38W
01/11/2020  M1.10 INCH       KNOX               IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
01/11/2020  M2.40 INCH       MORGAN             IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0800 AM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
01/11/2020  M1.42 INCH       KNOX               IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       MINONK                  40.90N 89.04W
01/11/2020  M1.24 INCH       WOODFORD           IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       MORTON                  40.61N 89.47W
01/11/2020  M1.22 INCH       TAZEWELL           IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0600 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
01/11/2020  M2.37 INCH       LOGAN              IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0600 AM     HEAVY RAIN       MOWEAQUA                39.63N 89.02W
01/11/2020  M2.38 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0600 AM     HEAVY RAIN       4 NE NORMAL             40.56N 88.95W
01/11/2020  M2.31 INCH       MCLEAN             IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       PANA                    39.39N 89.08W
01/11/2020  M2.80 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0800 AM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
01/11/2020  M1.51 INCH       PEORIA             IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       ROANOKE                 40.80N 89.20W
01/11/2020  M1.29 INCH       WOODFORD           IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       SHELBYVILLE             39.41N 88.80W
01/11/2020  M3.50 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       SHERMAN                 39.89N 89.61W
01/11/2020  M2.16 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0800 AM     HEAVY RAIN       LAKE SPRINGFIELD        39.76N 89.64W
01/11/2020  M1.76 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0600 AM     HEAVY RAIN       WINDSOR                 39.44N 88.60W
01/11/2020  M2.96 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0800 AM     HEAVY RAIN       YATES CITY              40.78N 90.01W
01/11/2020  M1.20 INCH       KNOX               IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       LOVINGTON               39.71N 88.63W
01/11/2020  M2.70 INCH       MOULTRIE           IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0800 AM     HEAVY RAIN       MATTOON                 39.48N 88.37W
01/11/2020  M3.21 INCH       COLES              IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       NEOGA                   39.32N 88.45W
01/11/2020  M3.00 INCH       CUMBERLAND         IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0600 AM     HEAVY RAIN       OGDEN                   40.12N 87.96W
01/11/2020  M2.12 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       PARIS                   39.62N 87.69W
01/11/2020  M2.00 INCH       EDGAR              IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       4 N SIDELL              39.97N 87.82W
01/11/2020  M2.40 INCH       VERMILION          IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       3 S SULLIVAN            39.55N 88.61W
01/11/2020  M2.79 INCH       MOULTRIE           IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
01/11/2020  M2.69 INCH       DOUGLAS            IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
01/11/2020  M2.45 INCH       CLARK              IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
01/11/2020  M1.53 INCH       CLAY               IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
01/11/2020  M2.97 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0700 AM     HEAVY RAIN       2 S OLNEY               38.70N 88.09W
01/11/2020  M1.64 INCH       RICHLAND           IL   CO-OP OBSERVER

            24 HOUR TOTAL.

&&

SBAKER
Local storm report, Jan 11, 9:25 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
925 AM CST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       PANA                    39.39N 89.08W
01/11/2020  M2.86 INCH       CHRISTIAN          IL   MESONET

            24 HOUR TOTAL, WITH STORM TOTAL OF 3.75 INCHES.

0900 AM     HEAVY RAIN       2 ENE URBANA            40.12N 88.17W
01/11/2020  M3.30 INCH       CHAMPAIGN          IL   MESONET

            STORM TOTAL.

0900 AM     HEAVY RAIN       ARTHUR                  39.72N 88.47W
01/11/2020  M3.75 INCH       DOUGLAS            IL   MESONET

            STORM TOTAL.

0800 AM     HEAVY RAIN       MURRAYVILLE             39.58N 90.25W
01/11/2020  M2.30 INCH       MORGAN             IL   MESONET

            STORM TOTAL.

0800 AM     HEAVY RAIN       CHATHAM                 39.67N 89.70W
01/11/2020  M2.45 INCH       SANGAMON           IL   MESONET

            24 HOUR TOTAL.

0800 AM     HEAVY RAIN       BISMARCK                40.27N 87.60W
01/11/2020  M2.66 INCH       VERMILION          IL   MESONET

            24 HOUR TOTAL, WITH STORM TOTAL OF 3.28 INCHES.

0700 AM     HEAVY RAIN       CHARLESTON              39.48N 88.18W
01/11/2020  M3.15 INCH       COLES              IL   MESONET

            24 HOUR TOTAL, WITH STORM TOTAL OF 4.25 INCHES.

0700 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
01/11/2020  M2.32 INCH       CLAY               IL   CO-OP OBSERVER

            24 HOUR TOTAL.

0500 AM     HEAVY RAIN       WATSON                  39.03N 88.57W
01/11/2020  M3.13 INCH       EFFINGHAM          IL   MESONET

            24 HOUR TOTAL, WITH STORM TOTAL OF 4.34 INCHES.

0900 AM     HEAVY RAIN       NORMAL                  40.52N 89.00W
01/11/2020  M2.80 INCH       MCLEAN             IL   MESONET

            24 HOUR TOTAL.

0500 AM     HEAVY RAIN       2 E BLOOMINGTON         40.48N 88.94W
01/11/2020  M2.97 INCH       MCLEAN             IL   NWS EMPLOYEE

            24 HOUR TOTAL.

0800 AM     HEAVY RAIN       DANVILLE                40.14N 87.62W
01/11/2020  M2.28 INCH       VERMILION          IL   PUBLIC

            24 HOUR TOTAL, WITH STORM TOTAL OF 3.12 INCHES. RELAYED
            BY EMA.

0800 AM     HEAVY RAIN       3 N DANVILLE            40.19N 87.62W
01/11/2020  M2.33 INCH       VERMILION          IL   PUBLIC

            24 HOUR TOTAL, WITH STORM TOTAL OF 3.15 INCHES.

0900 AM     HEAVY RAIN       PEORIA                  40.74N 89.61W
01/11/2020  M1.42 INCH       PEORIA             IL   NWS EMPLOYEE

            24 HOUR TOTAL.

&&

SBAKER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 2:55 AM CSTFlash Flood WatchILXSangamon51 hr
Jan 11, 3:15 AM CSTAreal Flood WarningILXChampaign, Christian, Coles, Cumberland, Douglas, Edgar and 5 more9 hr
Jan 11, 9:49 AM CSTRiver Flood WarningILXCass, Mason, Menard21 days
Jan 11, 9:49 AM CSTRiver Flood WarningILXCass, Mason11 days
Jan 11, 12:15 PM CSTAreal Flood WarningILXClay, Coles, Cumberland, Douglas, Effingham, Moultrie and 1 more3 hr
Jan 11, 3:14 PM CSTAreal Flood WarningILXEffingham, Moultrie, Shelby6 hr

Nearby

River Flood Warnings in Illinois, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.